# SDR KCSA202506251099

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26396
- Aircraft time: 109,791 hours, 18,065 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 MAIN ENTRY DOOR HAS CRACKED FRAME STIFFENER ON FWD SIDE APPROX 18 INCHES UP FROM LWR EDGE
